# SDR C2XA01BT130

- Difficulty date: July 31, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV---CO2930, DURING 1A INSPECTION MAINTENANCE FOUND EXTERIOR EMERGENCY LIGHTS 5WL AND 22WL ARE INOPERATIVE.  FOUND BULBS LOOSE IN SOCKETS, REPOSITIONED AND ADJUSTED BULBS.  OPS CHECKED GOOD.
